Journal Article

CONVERGENCE OF MONOMIAL EXPANSIONS IN BANACH SPACES

Andreas Defant and Pablo Sevilla-Peris

in The Quarterly Journal of Mathematics

Volume 63, issue 3, pages 569-584
Published in print September 2012 | ISSN: 0033-5606
Published online January 2011 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qmath/haq053
CONVERGENCE OF MONOMIAL EXPANSIONS IN BANACH SPACES

More Like This

Show all results sharing this subject:

  • Pure Mathematics

GO

Show Summary Details

Preview

If E is a Banach sequence space, then each holomorphic function defines a formal power series ∑α cα(f) zα. The problem of when such an expansion converges absolutely and actually represents the function goes back to the very beginning of the theory of holomorphic functions on infinite-dimensional spaces. Several very deep results have been given for scalar-valued functions by Ryan, Lempert and Defant, Maestre and Prengel. We go on with this study, looking at monomial expansions of vector-valued holomorphic functions on Banach spaces. Some situations are very different from the scalar-valued case.

Journal Article.  0 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.